Alert archive / Wyoming / Red Flag Warnings in 2020

Red Flag Warning 42, NWS Cheyenne, WY

September 23, 2020

NWS Cheyenne, WY issued this red flag warning at Sep 23, 2020, 3:32 AM MDT. It took effect at Sep 24, 2020, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 23, 2020, 3:32 AM MDT (09:32 UTC)
In effect from
Sep 24, 2020, 12:00 PM MDT
Expired
Sep 24, 2020, 8:00 PM MDT
In force
8 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted.

416 
WWUS85 KCYS 230932
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
332 AM MDT Wed Sep 23 2020

...CRITICAL FIRE CONDITIONS THURSDAY & FRIDAY FOR PORTIONS OF 
SOUTHEAST WYOMING DUE TO GUSTY WINDS AND LOW HUMIDITY...

WYZ303>306-308-309-250200-
/O.UPG.KCYS.FW.A.0031.200924T1800Z-200925T0200Z/
/O.NEW.KCYS.FW.W.0042.200924T1800Z-200925T0200Z/
/O.NEW.KCYS.FW.A.0032.200925T1800Z-200926T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Laramie Valley/Shirley Basin-
South Laramie Range/Medicine Bow NF-
332 AM MDT Wed Sep 23 2020

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 304, 
305, 306, 308, AND 309... 
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH 
FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER 
ZONES 303, 304, 305, 306, 308, AND 309...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Thursday. a
Fire Weather Watch has also been issued. This Fire Weather Watch
is in effect from Friday afternoon through Friday evening. The
Fire Weather Watch is no longer in effect. 


* AFFECTED AREA...Fire weather zone 303, 304, 305, 306, 308 and 309.

* WIND...West to southwest winds 15 to 25 MPH with gusts to 35
  MPH. Winds will become west on Friday with gusts to 40 MPH. 

* HUMIDITY...10 to 15 percent

* HAINES...5 to 6

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ301-302-307-250200-
/O.UPG.KCYS.FW.A.0031.200924T1800Z-200925T0200Z/
/O.NEW.KCYS.FW.W.0042.200924T1800Z-200925T0200Z/
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-North Laramie Range/Medicine Bow NF-
Snowy Range/Medicine Bow NF-
332 AM MDT Wed Sep 23 2020

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301, 302, AND
307...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Thursday. The
Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...Fire weather zone 301, 302 and 307.

* WIND...West to southwest winds 15 to 20 MPH with gusts to 35
  MPH.

* HUMIDITY...10 to 15 percent

* HAINES...5 to 6

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ310-250200-
/O.NEW.KCYS.FW.A.0032.200925T1800Z-200926T0200Z/
Platte/Goshen/Central and Eastern Laramie-
332 AM MDT Wed Sep 23 2020

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER 
ZONE 310...

The National Weather Service in Cheyenne has issued a Fire
Weather Watch, which is in effect from Friday afternoon through
Friday evening. 

* AFFECTED AREA...Mainly the northern portion of Fire weather 
  zone 310.

* WIND...West to northwest winds 15 to 25 MPH with gusts to 35
  MPH. 

* HUMIDITY...10 to 15 percent

* HAINES...5 to 6

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

Braun
5 follow-up statements
651 
WWUS85 KCYS 231935
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
135 PM MDT Wed Sep 23 2020

...CRITICAL FIRE CONDITIONS EXPECTED THURSDAY AND FRIDAY FOR MOST
OF SOUTHEAST WYOMING DUE TO GUSTY WINDS AND LOW HUMIDITIES...

WYZ303>306-308-309-241215-
/O.CON.KCYS.FW.W.0042.200924T1800Z-200925T0200Z/
/O.CON.KCYS.FW.A.0032.200925T1800Z-200926T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Laramie Valley/Shirley Basin-
South Laramie Range/Medicine Bow NF-
135 PM MDT Wed Sep 23 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
THURSDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER 
ZONES 303, 304, 305, 306, 308, AND 309... 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON 
THROUGH EARLY FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES 
FOR FIRE WEATHER ZONES 303, 304, 305, 306, 308, AND 309...

* AFFECTED AREA...Fire weather zones 303, 304, 305, 306, 308 and 
  309. 

* WIND...West to southwest 15 to 25 MPH with gusts to 35 MPH
  Thursday. West 20 to 30 MPH with gusts to 40 MPH Friday.

* HUMIDITY...10 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of 
strong winds...low relative humidity...and warm temperatures can 
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ301-302-307-241215-
/O.CON.KCYS.FW.W.0042.200924T1800Z-200925T0200Z/
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-North Laramie Range/Medicine Bow NF-
Snowy Range/Medicine Bow NF-
135 PM MDT Wed Sep 23 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
THURSDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER 
ZONES 301, 302, AND 307...

* AFFECTED AREA...Fire weather zones 301, 302 and 307.

* WIND...West to southwest 15 to 20 MPH with gusts to 35 MPH.

* HUMIDITY...10 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of 
strong winds...low relative humidity...and warm temperatures can 
contribute to extreme fire behavior.

&&

$$

WYZ310-241215-
/O.CON.KCYS.FW.A.0032.200925T1800Z-200926T0200Z/
Platte/Goshen/Central and Eastern Laramie-
135 PM MDT Wed Sep 23 2020

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH EARLY FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES 
FOR FIRE WEATHER ZONE 310...

* AFFECTED AREA...Fire weather zone 310. 

* WIND...West to northwest 15 to 25 MPH with gusts to 35 MPH.

* HUMIDITY...10 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$
766 
WWUS85 KCYS 240059
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
659 PM MDT Wed Sep 23 2020

...CRITICAL FIRE CONDITIONS EXPECTED THURSDAY AND FRIDAY FOR MOST
OF SOUTHEAST WYOMING DUE TO GUSTY WINDS AND LOW HUMIDITIES...

WYZ307-240900-
/O.EXA.KCYS.FW.A.0032.200925T1800Z-200926T0200Z/
/O.CON.KCYS.FW.W.0042.200924T1800Z-200925T0200Z/
Snowy Range/Medicine Bow NF-
659 PM MDT Wed Sep 23 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
THURSDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER
ZONES 301, 302, AND 307...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE
WEATHER ZONES 303, 304, 305, 306, 308, AND 309......

The National Weather Service in Cheyenne has issued a Fire
Weather Watch, which is in effect from Friday afternoon through
Friday evening. 

* WIND...West to southwest 15 to 25 MPH with gusts to 35 MPH 
  Thursday. West 20 to 30 MPH with gusts to 40 MPH Friday.

* HUMIDITY...10 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ303>306-308-309-240900-
/O.CON.KCYS.FW.W.0042.200924T1800Z-200925T0200Z/
/O.CON.KCYS.FW.A.0032.200925T1800Z-200926T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Laramie Valley/Shirley Basin-
South Laramie Range/Medicine Bow NF-
659 PM MDT Wed Sep 23 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
THURSDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER
ZONES 303, 304, 305, 306, 308, AND 309......
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON 
THROUGH FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE
WEATHER ZONES 303, 304, 305, 306, 308, AND 309......

* WIND...West to southwest 15 to 25 MPH with gusts to 35 MPH 
  Thursday. West 20 to 30 MPH with gusts to 40 MPH Friday.

* HUMIDITY...10 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ301-302-240900-
/O.CON.KCYS.FW.W.0042.200924T1800Z-200925T0200Z/
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-North Laramie Range/Medicine Bow NF-
659 PM MDT Wed Sep 23 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
THURSDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER
ZONES 301, 302, AND 307...

* AFFECTED AREA...Fire weather zones 301, 302 and 307.

* WIND...West to southwest 15 to 20 MPH with gusts to 35 MPH.

* HUMIDITY...10 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ310-240900-
/O.CON.KCYS.FW.A.0032.200925T1800Z-200926T0200Z/
Platte/Goshen/Central and Eastern Laramie-
659 PM MDT Wed Sep 23 2020

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR
FIRE WEATHER ZONE 310...

* AFFECTED AREA...Fire weather zone 310.

* WIND...West to northwest 15 to 25 MPH with gusts to 35 MPH.

* HUMIDITY...10 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$
539 
WWUS85 KCYS 240845
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
245 AM MDT Thu Sep 24 2020

...CRITICAL FIRE CONDITIONS EXPECTED THURSDAY AND FRIDAY FOR MOST
OF SOUTHEAST WYOMING DUE TO GUSTY WINDS AND LOW HUMIDITIES...

WYZ303>309-250200-
/O.UPG.KCYS.FW.A.0032.200925T1800Z-200926T0200Z/
/O.NEW.KCYS.FW.W.0043.200925T1800Z-200926T0200Z/
/O.CON.KCYS.FW.W.0042.200924T1800Z-200925T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-South Laramie Range/Medicine Bow NF-
245 AM MDT Thu Sep 24 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER 
ZONES 303, 304, 305, 306, 307, 308, AND 309... 
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT FRIDAY FOR 
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 303, 304, 
305, 306, 307, 308, AND 309...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Friday. The
Fire Weather Watch is no longer in effect. 


* AFFECTED AREA...Fire weather zones 303, 304, 305, 306, 307, 308,
  and 309.

* WIND...West to southwest 15 to 25 MPH with gusts to 35 MPH 
  Thursday. West 20 to 30 MPH with gusts to 40 MPH Friday. 

* HUMIDITY...10 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ310-250200-
/O.UPG.KCYS.FW.A.0032.200925T1800Z-200926T0200Z/
/O.NEW.KCYS.FW.W.0043.200925T1800Z-200926T0200Z/
Platte/Goshen/Central and Eastern Laramie-
245 AM MDT Thu Sep 24 2020

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT FRIDAY FOR
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 310...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Friday. The
Fire Weather Watch is no longer in effect. 


* AFFECTED AREA...Fire weather zone 310. Primarily the northern
  portion of the zone.

* WIND...West to northwest 15 to 25 MPH with gusts to 35 MPH.

* HUMIDITY...10 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ301-302-250200-
/O.CON.KCYS.FW.W.0042.200924T1800Z-200925T0200Z/
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-North Laramie Range/Medicine Bow NF-
245 AM MDT Thu Sep 24 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER 
ZONES 301 AND 302...

* AFFECTED AREA...Fire weather zones 301 and 302.

* WIND...West to southwest 15 to 25 MPH with gusts to 35 MPH.

* HUMIDITY...10 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Braun
679 
WWUS85 KCYS 242045
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
245 PM MDT Thu Sep 24 2020

...CRITICAL FIRE CONDITIONS EXPECTED THURSDAY AND FRIDAY FOR MOST
OF SOUTHEAST WYOMING DUE TO GUSTY WINDS AND LOW HUMIDITIES...

WYZ303>309-250445-
/O.CON.KCYS.FW.W.0042.000000T0000Z-200925T0200Z/
/O.CON.KCYS.FW.W.0043.200925T1800Z-200926T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-South Laramie Range/Medicine Bow NF-
245 PM MDT Thu Sep 24 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR ELEVATED WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 
304, 305, 306, 307, 308, AND 309... .

..RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT FRIDAY
FOR ELEVATED WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 
304, 305, 306, 307, 308, AND 309...

* AFFECTED AREA...Fire weather zones 303, 304, 305, 306, 307, 
  308, and 309. 

* WIND...West to southwest 15 to 25 MPH with gusts to 35 MPH
  Thursday. 

* HUMIDITY...10 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ301-302-250200-
/O.CON.KCYS.FW.W.0042.000000T0000Z-200925T0200Z/
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-North Laramie Range/Medicine Bow NF-
245 PM MDT Thu Sep 24 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR ELEVATED WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301 
AND 302...

* AFFECTED AREA...Fire weather zones 301 and 302.

* WIND...West to southwest 15 to 25 MPH with gusts to 30 MPH.

* HUMIDITY...10 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ310-250445-
/O.CON.KCYS.FW.W.0043.200925T1800Z-200926T0200Z/
Platte/Goshen/Central and Eastern Laramie-
245 PM MDT Thu Sep 24 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
FRIDAY FOR ELEVATED WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 
310...

* AFFECTED AREA...Fire weather zone 310. Primarily the northern 
  portion of the zone. 

* WIND...West to northwest 15 to 25 MPH with gusts to 35 MPH.

* HUMIDITY...10 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

ALLEN
352 
WWUS85 KCYS 250153
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
753 PM MDT Thu Sep 24 2020

...CRITICAL FIRE CONDITIONS EXPECTED FRIDAY FOR MOST OF SOUTHEAST
WYOMING DUE TO GUSTY WINDS AND LOW HUMIDITIES...

WYZ303>309-251200-
/O.EXP.KCYS.FW.W.0042.000000T0000Z-200925T0200Z/
/O.CON.KCYS.FW.W.0043.200925T1800Z-200926T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-South Laramie Range/Medicine Bow NF-
753 PM MDT Thu Sep 24 2020

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY
WINDS AND LOW HUMIDITY EVENT FOR FIRE WEATHER ZONES 303, 304, 305,
306, 307, 308, AND 309...
...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT FRIDAY
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 304,
305, 306, 307, 308, AND 309... 

* AFFECTED AREA...Fire weather zones 303, 304, 305, 306, 307,  
  308, and 309. 

* WIND...West to southwest 15 to 25 MPH with gusts to 35 MPH
  Friday.

* HUMIDITY...10 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of 
strong winds...low relative humidity...and warm temperatures can 
contribute to extreme fire behavior.

&&

$$

WYZ301-302-250300-
/O.EXP.KCYS.FW.W.0042.000000T0000Z-200925T0200Z/
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-North Laramie Range/Medicine Bow NF-
753 PM MDT Thu Sep 24 2020

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY
WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301 AND 302...

Winds have diminished and relative humidities were above 15 percent.
Therefore, the Red Flag Warning will be allowed to expire at 8 PM
this evening.

$$

WYZ310-251200-
/O.CON.KCYS.FW.W.0043.200925T1800Z-200926T0200Z/
Platte/Goshen/Central and Eastern Laramie-
753 PM MDT Thu Sep 24 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT FRIDAY
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 310...

* AFFECTED AREA...Fire weather zone 310. 

* WIND...West to northwest 15 to 25 MPH with gusts to 35 MPH.

* HUMIDITY...10 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of 
strong winds...low relative humidity...and warm temperatures can 
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Sep 22, 11:55 PM MDT, 3 hours 37 minutes earlier.

Area forecast discussion, Sep 22, 11:55 PM MDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1155 PM MDT Tue Sep 22 2020

.SHORT TERM...(This evening through Wednesday)
Issued at 349 PM MDT Tue Sep 22 2020

Stationary frontal boundary will shift to the north and east at
the surface this afternoon into Wednesday. An associated shortwave
aloft will propagate this afternoon into Wednesday. Weak rain
showers will continue to occur this afternoon due to the weak lift
associated from the frontal boundary. Gusty, erratic winds are
likely from outflow boundaries as the showers evaporate into virga
in the zones out to the west. A few rumbles of thunder may occur
over the higher terrain near the Mullen Fire this afternoon and
early evening, but wetting rains are not anticipated. Light rain
showers to the east of the Laramie Range into the Nebraska
Panhandle are possible this evening, but rain amounts should be
under a tenth of an inch. The weak cold front associated with the
shortwave will limit temperatures to the mid 70s west of the
Laramie Range for Wednesday, but temperatures will stay elevated
east of the Laramie Range for Wednesday within a few degrees of
the Tuesday afternoon maximum. Dry air will begin to mix down to
the surface by Wednesday limiting clouds over the area, keeping it
a pleasant Wednesday afternoon.

.LONG TERM...(Wednesday through Monday)
Issued at 312 AM MDT Tue Sep 22 2020

Dry conditions continue through the week with temperatures
ranging between 10 to 15 degrees above normal for the duration.
Will get about a 5 degree reprieve behind a weak boundary early
Wednesday, but temperatures will bounce quickly back as a deep,
well-mixed environment and windy conditions set in by the end of
the week as a short-wave ridge passes quickly across southeast
Wyoming and the western Nebraska Panhandle. Upper level flow
finally turns northwesterly Saturday afternoon behind a generally
dry cold front. Temperatures will finally drop to about normal for
this time of year with areas west of the Laramie Range dropping
into the upper 60s, 40s in the mountains, and areas east into the
upper 60s and low 70s. This stronger front may help clean up the
area's air quality, at least for a short while.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1144 PM MDT Tue Sep 22 2020

VFR conditions expected at area terminals through the forecast
period. SCT to BKN mid-level clouds continue to move across the
region tonight. Only concerns for reductions in visibility will be
due to smoke and haze near KLAR from the Mullen Fire in the Snowy
Range.

&&

.FIRE WEATHER...
Issued at 312 AM MDT Tue Sep 22 2020

A dry air mass remains in place with elevated fire weather concerns
today and Wednesday, generally along and west of the Laramie Range.
Isolated, high-based thunderstorms are possible today across the
same area, with little chance for a wetting rain. Gusty and erratic
winds to 40 mph and dry lightning are more likely with storms this
afternoon/evening. Increasing fire weather concerns Thursday, and
especially Friday, as a mainly dry and windy low pressure system
passes through southeast Wyoming and the western Nebraska Panhandle.
Will likely need Red Flag Warnings.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Fire Weather Watch from Thursday afternoon through Thursday
     evening for WYZ301>309.

NE...None.
&&

SHORT TERM...BW
LONG TERM...AB
AVIATION...MB
FIRE WEATHER...AB
Hazardous weather outlook, Sep 22, 1:54 PM MDT, 13 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
154 PM MDT Tue Sep 22 2020

NEZ002-003-019>021-054-055-095-096-WYZ101>119-240000-
Dawes-Box Butte-Scotts Bluff County-Banner County-Morrill-
Kimball County-Cheyenne-North Sioux-South Sioux-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
154 PM MDT Tue Sep 22 2020

This hazardous weather outlook is for portions of panhandle
Nebraska...western Nebraska...east central Wyoming...south
central Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

No hazardous weather is expected at this time. Air Quality
concerns remain though the 12pm Wednesday from reduced levels
of air quality due to wildfire smoke.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

The probability for widespread hazardous weather is low. However,
elevated to potentially critical levels of fire weather concerns
exist for later this week on Thursday and Friday.

.Spotter information statement...

Spotter activation will not be needed.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 3:32 AM MDTFire Weather WatchCYS23 hr

Nearby

Red Flag Warnings in Wyoming, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.